# SDR EISA20010047

- Difficulty date: February 14, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- Aircraft time: 74,285 hours, 51,420 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520827
- Condition: Corroded
- Location: Fuselage
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND FLOORBEAM AT BS 1060 LOWER LEG CORRODED.  FABRICATED AND INSTALLED 2 REPAIR ANGLES, ALODINED AND PRIMED ANGLE REPAIRS IAW SRM 53-10-8 FIG 2, 51-10-2, 51-30-2.
